|Changing meds to prevent lipoatrophy?
Nov 10, 2005
Hi, I was diagnosed at the time of seroconversion (primo-infection) in January 2002, and was put since then on Combivir and Stocrin with good results (CD 4's around 700 and undetectable VL). No visible fat changes, except a little growing of the abdomen lately. I am awfully afraid of lipoatrophy though, and from my undertanding, Combivir has one component that causes it. Would you suggest my changing it to another one that does not cause lipoatrophy like Truvada or Epzicom? Or could this spoil a regimen that has worked well so far? I have no history of resistance to meds. Thanks for your help.
|Response from Dr. Conway|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sucking Penis Worried I Have HIV
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Thrush After Giving A Bj Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
- Can Genital Warts Cause Burning And Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.